Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Child has tubes in ear, white discharge after flight. Now yellow mucus with bad odor. What is going on?

My 9 yr. Old son has had tubes in ear for 15 months. We recently went on vacation . W hen we got off the airplane my sons ear started to bug him and we noticed severe white drainage from his ear. We took him to see family doc next day. He said ear infection and prescribed amoxicillan. Now 3 weeks later and on 2nd round of antibiotics his ear is still draining, but it looks like yellow thick mucus and stinks so bad I can hardly stand it. What is going on?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
I have gone through your query.
Your doctor is right but if condition is not resolving then your son goes for Ear pus culture and antibiotic sensitivity and treatment according to this.
With antibiotic also start nasal and systemic nasal decongestant.
Avoid putting water, ear bud and oil in the ear.

If you have any doubt, I will be available for your query.
Answered: Thu, 28 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor